# SDR DL72S952713

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Pitted
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRIPLE LANDING GEAR CHANGE FOUND LT AND RT NOSE GEAR TRUNNION CAPS AND BEARINGS WORN AND PITTED.  REPAIRED PER M/M 53-40-0.
